MAUDE Adverse Event Report: AngioDynamics, Inc. BioFlo Vortex; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

AngioDynamics, Inc. BioFlo Vortex; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT80LPPDNFVI0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An end user reported an issue with a smartport 8f sl plastic non-filled det pu vi.A patient underwent internal jugular insertion of the port and received her first of four, chemotherapy treatments on (b)(6) 2026; consisting of docetaxel and cyclophosphamide.Palonosetron and pegfilgrastim were also delivered as supporting agents.Following the first chemotherapy treatment, the patient developed significant skin reactions and port site inflammation, leading to port removal on (b)(6) 2026, due to a suspected allergy.After port removal, the rash resolved and the patient tolerated the second cycle and g-csf injection without complications.Despite multiple good faith efforts, no further details have been obtained.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.(b)(4).

Brand Name
BioFlo Vortex
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key50189039
Report Number1319211-2026-00276
Device Sequence Number13249623
Product Code LJT
UDI-Device Identifier15051684017206
UDI-Public15051684017206
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K190559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH787CT80LPPDNFVI0
Device Catalogue NumberCT80LPPDNFVI
Device Lot Number5828725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale